# SDR IPXA2021052369707

- Difficulty date: May 14, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A5796040221400
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLT WING MID FLAP O/B EDGE ANGLE BRACKET BROKENREMOVED AND REPLACED IAW SRM 51-40-21
